# SDR 2001UALA01429

- Difficulty date: July 22, 2001
- Submitted: July 31, 2001
- Operation: Air carrier
- Aircraft: N320UA
- Make and model: Boeing 737322
- Aircraft serial: 23952
- Aircraft time: 41,562 hours, 22,213 cycles
- Engine: Ge CFM56*
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Canning
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR, EXTERIOR SKIN DENTED AND OIL CANNING.  INSTALLED DOUBLER. MAJOR REPAIR ACCOMPLISHED.
